# SDR DL72S961615

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Misinstalled
- Location: Nr 1-2-8 Le Flap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE NR 1, NR 2 AND NR 8 SLAT ACTUATOR MOUNT BRACKETS WERE FOUND WITH GAPS EXCEEDING THE 0.01 LIMIT SET BY SI 4-59271-12.  THE GAPS AT THE MOUNT BRACKETS ARE THE SUBJECT OF S/B 727-57-0130.  SHIMS WILL BE INSTALLED IN ACCORDANCE WITH THE SERVICE BULLETIN.  THE BRACKETS WERE NOT FOUND TO BE CRACKED.  THIS ER/A DOES NOT TERMINATE THE INSPECTION REQUIREMENTS OF SI 4-59271-12.  ACCOMPLISHMENT OF EO 4-59271-3AD IS STILL MANDATORY PRIOR TO THE ACCUMULATION OF 60,000 FLIGHT CYCLES.
